# SDR AWXA200600710

- Difficulty date: April 6, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED BULKHEAD VERTICAL CHORD WEB CRACKED, 1/8 INCH, AT BS 178, WL 180, BL 5.7R.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PART OF VERTICAL CHORD WEB AT BS 178, WL 180, BL 5.7R IAW BOEING 737-300 SRM 53-10-08-2R 12 FIG. 201.  INSTALLED FABRICATED REPAIR WEB AT BS 178, WL 180, BL 5.7R IAW BOEING 737-300 SRM 53-10-08-2R FIG. 201.
